MAUDE Adverse Event Report: ARTHREX, INC. CANN SCRW 3.75X 32MMFULLY THRDED; SCREW, FIXATION, BONE

ARTHREX, INC. CANN SCRW 3.75X 32MMFULLY THRDED; SCREW, FIXATION, BONE
Model Number CANN SCRW 3.75X 32MMFULLY THRDED
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 1/28/2022, it was reported by a sales representative via phone that an ar-7000-32ft screw broke when the surgeon was attempting to tighten it.Surgeon was able to retrieve the broken piece and completed case using another ar-7000-32ft screw.This was discovered during a scaphoid bone procedure on (b)(6) 2022.

Brand Name
CANN SCRW 3.75X 32MMFULLY THRDED
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13455810
Report Number1220246-2022-04383
Device Sequence Number13780331
Product Code HWC
UDI-Device Identifier00888867041028
UDI-Public00888867041028
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCANN SCRW 3.75X 32MMFULLY THRDED
Device Catalogue NumberAR-7000-32FT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2022
Initial Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown